# SDR REXA201100525

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 22,356 hours, 19,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KIDNEY PANEL HAS 1 DAMAGED SCREW HOLE.  REPAIRED IAW BOMBARDIER REO 601R-53-11-162.
